Opened Access The center of an infinite graph

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Boza Prieto, Luis
Diánez Martínez, Ana Rosa
Márquez Pérez, Alberto
Departamento: Universidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)
Fecha: 1996
Publicado en: Discrete Mathematics, 161 (1-3), 45-52.
Tipo de documento: Artículo
Resumen: In this note we extend the notion of the center of a graph to infinite graphs. Thus, a vertex is in the center of the infinite graph G if it is in the center of an increasing family of finite subgraphs covering G. We give different characterizations of when a vertex is in the center of an infinite graph and we prove that any infinite graph with at least two ends has a center.
Tamaño: 332.4Kb
Formato: PDF

URI: http://hdl.handle.net/11441/33835

DOI: http://dx.doi.org/doi:10.1016/0012-365X(95)00274-Z

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones